Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 31, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Oct 10, 2015, 2:13 AM MDT. It took effect at Oct 10, 2015, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2015, 2:13 AM MDT (08:13 UTC)
- In effect from
- Oct 10, 2015, 12:00 PM MDT
- Expired
- Oct 10, 2015, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
704 WWUS85 KCYS 100813 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 213 AM MDT SAT OCT 10 2015 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR FIRE WEATHER ZONE 301... .VERY WARM TEMPERATURES WILL OCCUR ACROSS THE REGION THIS AFTERNOON. MINIMUM HUMIDITY VALUES WILL DROP TO AROUND 15 PERCENT OVER CONVERSE AND NIOBRARA COUNTIES. WEST WINDS WILL ALSO INCREASE DURING THE AFTERNOON WITH GUSTS TO 25 TO 30 MPH. CRITICAL FIRE WEATHER CONDITIONS WILL RESULT OVER FIRE WEATHER ZONE 301. WINDS WILL DROP OFF AND HUMIDITY VALUES WILL RISE AFTER SUNSET. WYZ301-102200- /O.UPG.KCYS.FW.A.0025.151010T1800Z-151011T0000Z/ /O.NEW.KCYS.FW.W.0031.151010T1800Z-151011T0000Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 213 AM MDT SAT OCT 10 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 301... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 301. * WIND...WEST TO SOUTHWEST 15 TO 20 MPH GUSTING 25 TO 30 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS CONVERSE COUNTY. * HUMIDITY...14 TO 16 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$
2 follow-up statements
022 WWUS85 KCYS 102020 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 220 PM MDT SAT OCT 10 2015 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR FIRE WEATHER ZONE 301... ...FIRE WEATHER WATCH FOR SUNDAY OVER THE PLAINS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE... .VERY WARM TEMPERATURES WILL CONTINUE ACROSS THE REGION THIS AFTERNOON. MINIMUM HUMIDITY VALUES WILL DROP AS LOW AS 10 PERCENT OVER CONVERSE AND NIOBRARA COUNTIES...WHERE WEST WINDS WILL CONTINUE TO GUST 25 TO 30 MPH. CRITICAL FIRE WEATHER CONDITIONS WILL RESULT OVER THIS AREA IN FIRE WEATHER ZONE 301. NEAR CRITICAL CONDITIONS WILL CONTINUE ELSEWHERE. WINDS WILL DROP OFF AND HUMIDITY VALUES WILL RISE AFTER SUNSET. HOWEVER...WIDESPREAD WINDY CONDITIONS WILL DEVELOP SUNDAY MORNING WITH HUMIDITIES DROPPING INTO THE MID TEENS ACROSS THE PLAINS THROUGH THE EARLY AFTERNOON. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FOR MANY LOCATIONS ALONG AND EAST OF THE LARAMIE RANGE. ISSUED A FIRE WEATHER WATCH FROM THE LATE MORNING THROUGH LATE AFTERNOON FOR THESE LOCATIONS. WYZ301-111200- /O.NEW.KCYS.FW.A.0026.151011T1600Z-151012T0200Z/ /O.CON.KCYS.FW.W.0031.000000T0000Z-151011T0000Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 220 PM MDT SAT OCT 10 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 301... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... * AFFECTED AREA...FIRE WEATHER ZONE 301. * WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH GUSTING 25 TO 30 MPH WILL CONTINUE THIS AFTERNOON AND WILL EASE THROUGH THE EVENING. STRONG WEST TO NORTHWEST WINDS GUSTING 45 TO 60 MPH ARE POSSIBLE ON SUNDAY. * HUMIDITY...AS LOW AS 10 PERCENT THIS AFTERNOON. 14 TO 17 PERCENT ON SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ311>313-WYZ309-310-111200- /O.NEW.KCYS.FW.A.0026.151011T1600Z-151012T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 220 PM MDT SAT OCT 10 2015 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313 IN THE NEBRASKA PANHANDLE. FIRE WEATHER ZONES 309 AND 310 IN SOUTHEAST WYOMING. * WIND...WEST TO NORTHWEST WINDS GUSTING 45 TO 55 MPH ARE POSSIBLE NEAR THE LARAMIE RANGE...WITH 35 TO 45 MPH FURTHER EAST INTO THE NEBRASKA PANHANDLE. * HUMIDITY...14 TO 17 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
428 WWUS85 KCYS 110015 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 615 PM MDT SAT OCT 10 2015 ...RED FLAG WARNING EXPIRES FOR FIRE WEATHER ZONE 301... ...FIRE WEATHER WATCH FOR SUNDAY OVER THE PLAINS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE... .WINDS WILL DROP OFF AND HUMIDITY VALUES WILL RISE AFTER SUNSET. HOWEVER...WIDESPREAD WINDY CONDITIONS WILL DEVELOP SUNDAY MORNING WITH HUMIDITIES DROPPING INTO THE MID TEENS ACROSS THE PLAINS THROUGH THE EARLY AFTERNOON. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FOR MANY LOCATIONS ALONG AND EAST OF THE LARAMIE RANGE. ISSUED A FIRE WEATHER WATCH FROM THE LATE MORNING THROUGH LATE AFTERNOON FOR THESE LOCATIONS. WYZ301-111200- /O.EXP.KCYS.FW.W.0031.000000T0000Z-151011T0000Z/ /O.CON.KCYS.FW.A.0026.151011T1600Z-151012T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 615 PM MDT SAT OCT 10 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 301... ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 301... * AFFECTED AREA...FIRE WEATHER ZONE 301. * WIND...STRONG WEST TO NORTHWEST WINDS GUSTING 45 TO 55 MPH ARE POSSIBLE ON SUNDAY. * HUMIDITY...14 TO 17 PERCENT SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NEZ311>313-WYZ309-310-111200- /O.CON.KCYS.FW.A.0026.151011T1600Z-151012T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 615 PM MDT SAT OCT 10 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 309...310...311...312 AND 313... * AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. FIRE WEATHER ZONES 309 AND 310. * WIND...WEST TO NORTHWEST WINDS GUSTING 45 TO 55 MPH ARE POSSIBLE NEAR THE LARAMIE RANGE...WITH 35 TO 45 MPH FURTHER EAST INTO THE NEBRASKA PANHANDLE. * HUMIDITY...14 TO 17 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 9, 6:15 PM MDT, 7 hours 58 minutes earlier.
Area forecast discussion, Oct 9, 6:15 PM MDT, 7 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 615 PM MDT FRI OCT 9 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 406 PM MDT FRI OCT 9 2015 FOG STARTED OFF THE MORNING IN THE NORTH PLATTE RIVER VALLEY AND ALONG THE CHEYENNE RIDGE...BUT CLEARED BY MID MORNING. A SHORTWAVE MOVING OVERHEAD THIS AFTERNOON IS CARRYING WITH IT SOME MID AND HIGH CLOUDS WHILE DEEPENING THE LEESIDE PRESSURE TROUGH. GUSTY WESTERLY WINDS HAVE BEEN OBSERVED OUT WEST WITH SOUTHWEST WINDS ACROSS THE PLAINS. A STRONGER SHORTWAVE PROGGED TO MOVE INTO THE PAC NW SATURDAY AND ACROSS THE NORTHERN ROCKIES SATURDAY NIGHT/SUNDAY WILL FURTHER DEEPEN THE LEESIDE PRESSURE TROUGH THROUGH THIS TIME. SHORTWAVE RIDGING AHEAD OF THE TROUGH WILL MOVE OVERHEAD TONIGHT AND SATURDAY WITH MOSTLY CLEAR SKIES EXPECTED WITHIN THE RIDGE. THIS WILL ALLOW PLENTY OF SURFACE HEATING ALONG WITH GOOD MIXING TO PRODUCE NEAR RECORD TEMPS AND DRY CONDITIONS ACROSS THE AREA. SHOULD MIX UP TO ABOUT 700 MB WHERE 10 TO 20 KT WINDS ACROSS THE PLAINS AND 20 TO 35 KT WINDS OVER THE MOUNTAINS WILL RESIDE. THIS MEANS MANY LOCATIONS ACROSS THE SOUTHEAST PLAINS WILL SEE ELEVATED FIRE WEATHER CONCERNS DUE TO HUMIDITIES DROPPING IN THE TEENS WITH GUSTS ANYWHERE FROM 20 TO 30 MPH. WINDS ON THE HIGHER END OF THAT SPECTRUM ARE EXPECTED ACROSS CONVERSE AND NIOBRARA COUNTIES IN THE AFTERNOON...SO THINK ITS QUITE POSSIBLE CRITICAL FIRE WEATHER WILL OCCUR IN THIS AREA. ISSUED A FIRE WEATHER WATCH HERE AS A RESULT. FURTHER WEST...HUMIDITIES WILL BE HIGHER IN THE 20 PERCENT RANGE WITH WINDS GUSTING IN EXCESS OF 30 MPH. THE LOW LEVEL GRADIENT WILL THEN STRENGTHEN FURTHER ON SATURDAY NIGHT THRU SUNDAY MORNING...WITH 850MB CAG-CPR GRADIENT APPROACHING 50 DAM BY SUNRISE...AND THE 700MB GRADIENT BY 18Z. 700MB WINDS WILL APPROACH 50KTS OVER THE HIGH PEAKS AROUND SUNRISE...BECOMING MORE WIDESPREAD ALONG AND WEST OF I-25 BY MIDDAY AS THE SHORTWAVE MOVES OVER WYOMING. FURTHER EAST...700 MB WINDS WILL RANGE MID 30 TO MID 40 KTS. SUBSIDENCE BEHIND THE SHORTWAVE ALONG WITH CLEARING SKIES WILL AIDE IN MIXING SOME OF THE STRONGER WINDS TO THE SURFACE. THUS...LOOKING AT QUITE THE BREEZY DAY FOR THE ENTIRE FORECAST AREA. THE STRONGEST WINDS WILL BE...NO SURPRISE...ALONG AND WEST OF I-25 FROM THE MORNING THROUGH AFTERNOON WITH GUSTS IN EXCESS OF 50 MPH LIKELY. IF MID LEVEL WINDS INCREASE ANY HIGHER THO OVER THE NEXT FEW MODEL RUNS...MAY HAVE TO CONSIDER WIND HIGHLIGHTS FOR THIS SCENARIO. FAIRLY DRY LOW AND MID LEVELS WILL KEEP PRECIP CHANCES NON-EXISTENT WITH THE FRONT. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 406 PM MDT FRI OCT 9 2015 THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS THE FORECAST IS THE TIMING OF THE FRONTAL BOUNDARY MOVING THROUGH THE AREA AROUND MID WEEK. MONDAY-TUESDAY NIGHT: TROPICAL DISTURBANCE IN THE EAST PACIFIC WILL REMAIN CUTOFF WHILE NORTHWEST FLOW ALOFT KEEPS THE COOLER AIR BOTTLED UP IN CANADA EARLY NEXT WEEK. THIS WILL YIELD TO ABOVE NORMAL TEMPERATURES THROUGH WEDNESDAY WITH HIGHS GENERALLY IN THE 70S. THE ONLY CONCERN DURING THIS PERIOD WILL BE CRITICAL FIRE WEATHER CONDITIONS. HOWEVER...HUMIDITY VALUES WILL MOST LIKELY NOT BE CRITICAL FOR LONG...DUE TO A LOWER SUN ANGLE. WEDNESDAY-FRIDAY: THE JET ENERGY STARTS TO INCREASE ACROSS SOUTHWEST CANADA AND THE NORTH CENTRAL U.S. ON WEDNESDAY IN RESPONSE TO A WEAK CLIPPER MOVING SOUTHEAST. THIS CLIPPER WILL BEGIN TO IMPACT WYOMING ON WEDNESDAY NIGHT OR THURSDAY...BUT IT IS NOT EXPECTED TO BRING ANY PRECIPITATION WITH IT. HOWEVER...IT MAY COOL US OFF A BIT AFTER THE FRONTAL BOUNDARY MOVES THROUGH. ALTHOUGH...IT LOOKS TO BE FAIRLY MINOR AT THIS POINT WITH AFTERNOON HIGHS STILL IN THE 60S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 516 PM MDT FRI OCT 9 2015 VFR. FEW-SCT CIRRUS OVERHEAD WILL GIVE WAY TO CLEAR SKIES TONIGHT. WEST TO SOUTHWEST WINDS 8-13 KT FOR SOUTHEAST WY TERMINALS AND SOUTH TO SOUTHWEST WINDS 7-12 KT FOR WESTERN NE PANHANDLE TERMINALS TONIGHT. WEST WINDS INCREASE SATURDAY MORNING SOUTHEAST WY WITH GUSTS TO 30 KT ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE AFTERNOON. && .FIRE WEATHER... ISSUED AT 406 PM MDT FRI OCT 9 2015 WARM...DRY...AND BREEZY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND AHEAD OF A STRONG WEATHER DISTURBANCE MOVING THROUGH THE PACIFIC NORTHWEST AND NORTHERN ROCKIES. NEAR RECORD TEMPERATURES ON SATURDAY WILL COMBINE WITH DRY AND BREEZY CONDITIONS TO ELEVATE FIRE WEATHER CONCERNS OVER MUCH OF THE SOUTHEAST WYOMING PLAINS. IN PARTICULAR...CRITICAL CONDITIONS ARE POSSIBLE ACROSS FWZ 301 IN CONVERSE AND NIOBRARA COUNTIES IN THE AFTERNOON WITH GUSTS OF 25 TO 30 MPH COMBINING WITH HUMIDITIES THAT COULD DROP INTO THE LOW TO MID TEENS. ISSUED A FIRE WEATHER WATCH FOR THESE AREAS. HUMIDITIES ALONG AND WEST OF THE LARAMIE RANGE SHOULD REMAIN 20 PERCENT OF HIGHER. SUNDAY WILL SEE WIDESPREAD GUSTY WINDS WITH HUMIDITIES DROPPING TO THE UPPER TEENS IN THE LATE AFTERNOON ACROSS THE PLAINS...ELEVATING FIRE WEATHER CONCERNS HERE ONCE AGAIN. A COLD FRONT WILL DROP SOUTH THRU THE AREA EARLY SUNDAY EVENING WHICH WILL DIMINISH WINDS AND IMPROVE HUMIDITIES. NO PRECIPITATION IS EXPECTED THROUGH THE WEEKEND. && .CLIMATE... ISSUED AT 611 PM MDT FRI OCT 9 2015 GUSTY WARM DOWNSLOPING WINDS THIS WEEKEND WILL RESULT IN NEAR RECORD OR RECORD HIGH TEMPERATURES. THE FOLLOWING ARE HIGH TEMPERATURE RECORDS FOR OCTOBER 10 AND 11... ALLIANCE NE...88F (1910) AND 87F (1997) CHADRON NE...89F (1942) AND 87F (1975) SCOTTSBLUFF NE...92F (1910) AND 90F (1996) SIDNEY NE...85F (1962) AND 90F (1996) CHEYENNE WY...83F (1910) AND 81F (1996) LARAMIE WY...75F (1996) AND 76F (1996) RAWLINS WY...81F (1996) AND 81F (1996) && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR WYZ301. NE...NONE. && SHORT TERM...RJM LONG TERM...REC AVIATION...MAJ FIRE WEATHER...RJM CLIMATE...MAJ
Hazardous weather outlook, Oct 9, 5:29 PM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 529 PM MDT FRI OCT 9 2015 WYZ101>119-102330- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 529 PM MDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WILDLAND FIRE DANGER WILL BE ELEVATED ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST WYOMING SATURDAY AFTERNOON DUE TO GUSTY WEST TO SOUTHWEST WINDS...LOW HUMIDITIES AND DRY FUELS. STRONG WEST TO NORTHWEST WINDS WILL BE POSSIBLE ALONG AND WEST OF INTERSTATE 25 SUNDAY. GUSTS IN EXCESS OF 50 MPH WILL BE POSSIBLE... WHICH INCLUDES THE INTERSTATE 80 CORRIDOR BETWEEN RAWLINS AND CHEYENNE AND THE INTERSTATE 25 CORRIDOR BETWEEN CASPER AND WHITAKER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-102330- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 529 PM MDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 2:30 AM MDT | High Wind Watch | CYS | Albany, Carbon, Converse, Laramie, Platte | 18 hr |
| Oct 10, 2:20 PM MDT | Fire Weather Watch | CYS | 12 hr |
Nearby
Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.